ive been lifting for awhile. today I got a bottle of designer supplements m40hn,i was wondering if there are any side effects of taking this,btw im 15, 5`9, 146 if this matters.thanks
Throw it out. Your way to young to use it!Originally Posted by benchpress12
You are way to young to consider using that!
It's a steroid, and if you take it at your age it can **** you up severely. Eat right and train right and you'll grow. When you get older and you're done growing and have a lot more experience, then you can get into these kinds of things. Right now it's a very, very bad idea for you to touch MOHN.
Well that was a frightening post. Please do not use M4OHN. It is a steroid and you are very young. What happened to that great explanation that was just out about why you shouldn't. I'll try to find it. I believe it was written by Bow.Originally Posted by benchpress12
Originally Posted by benchpress12
The stickies and FAQ on the forums will give you all the BASIC information you missed.
It is a anabolic steroid along with prohormones which was legal due to a legal loophole but is now illegal.
Don't post in the PH or AAS forum again. Sorry, but you are too young.